Article info

Download PDFPDF

Severe adverse events following benzathine penicillin G injection for rheumatic heart disease prophylaxis: cardiac compromise more likely than anaphylaxis

Authors

  1. Correspondence to Dr Shannon Marantelli, University of Western Australia, Perth, WA 6009, Australia; shannon.marantelli{at}health.wa.gov.au
View Full Text

Citation

Marantelli S, Hand R, Carapetis J, et al
Severe adverse events following benzathine penicillin G injection for rheumatic heart disease prophylaxis: cardiac compromise more likely than anaphylaxis

Publication history

  • Received February 27, 2019
  • Revised May 13, 2019
  • Accepted May 23, 2019
  • First published June 20, 2019.
Online issue publication 
June 20, 2019

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.